# SDR CKSA98064

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brackets
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, MAIN CARGO FLOOR FS 855 LBL 11 TO 33 HAS CORRODED FLOOR SUPPORT BRACKETS 10 TO RT OF FLOOR CTR LINE RBL 10.  REMOVED CORRODED FLOOR SUPPORT BRACKETS IAW B747 SRM 51-10-01.  REPLACED FLOOR SUPPORTS IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-01 PART 3 OF 8.  NON-ROUTINE TASK CARD NUMBER 12830.
